# SDR C77A2018120500002

- Difficulty date: December 5, 2018
- Submitted: December 5, 2018
- Operation: Air carrier
- Aircraft: N638CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000259
- Aircraft time: 27,728 hours, 16,727 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 17005669005
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING BASIC CHECK AT EAMS, A CREASED DENT WAS DISCOVERED ON THE FORWARD FUSELAGE LOWER SKIN PANEL, P/N 170-05669-005, LOCATED BETWEEN FR14/FR15 AND STGR20L/STGR21L (REF PHOTOS 1-2 AND ETD2018-170-121906, FIGURE 1). THE DENT MEASURES THE FOLLOWING APPROXIMATE DIMENSIONS:? 2.16 INCHES X 2.31 INCHES WITH A MAXIMUM DEPTH OF 0.053 INCH. THE DENT IS OUT OF THE PERMANENT ALLOWABLE LIMITS PROVIDED IN SRM PART II 53-10-01/AD02 AND SRM PART II 53-00-00/AD02 DUE TO THE CREASE CONDITION BEING PRESENT. THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH A PERMANENT REPAIR OF THE DAMAGE ON THE FORWARD FUSELAGE LOWER SKIN PANEL BY CUTOUT AND INSTALLATION OF AN EXTERNAL REPAIR DOUBLER WITH A FILLER. THIS EO HAS BEEN CLASSIFIED A MAJOR REPAIR DUE TO STRENGTH RESTORATION. EO E175-53MR-393.1
